Absolute Voronoi summability of factored integrals

L.G. Bojtsun (Oles Honchar Dnipropetrovsk National University)
T.I. Rybnikova (Oles Honchar Dnipropetrovsk National University)


In this paper authors prove a theorem on the absolute Voronoi summability of the factored integral.


Voronoi summability; the Voronoi means; Chesaro’s method


Voronoi G.F. Extension of concept of infinite series sum limit. In: Sobr. soch. in 3 vol., Kyiv, 1952; 3: pp. 9-10. (in Russian)

Nörlund N.E. Vorlesungen über Differenzenrechnung, Springer, Berlin, 1924; 560 p. (in German)

Titchmarsh E.C. Introduction to the theory of Fourier integral, Moscow, 1948; 479 p. (in Russian)

DOI: https://doi.org/10.15421/241210



  • There are currently no refbacks.

Copyright (c) 2012 L.G. Bojtsun, T.I. Rybnikova

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.

Registered in


ISSN (Online): 2664-5009
ISSN (Print): 2664-4991